MAUDE Adverse Event Report: COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device was leaking between the tubing and the connector.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9771024
Report Number9612030-2020-02423
Device Sequence Number14075575
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ES
Device Catalogue Number60ES
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date02/28/2020
Patient Sequence Number1